American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40A15) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Lisa Lorentzen. Divergence of continued fractions related to hypergeometric series . Math. Comp. 62 (1994) 671-686. MR 1203736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. M. Dudley. Some inequalities for continued fractions . Math. Comp. 49 (1987) 585-593. MR 906191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Walter Gautschi. On the convergence behavior of continued fractions with real elements . Math. Comp. 40 (1983) 337-342. MR 679450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. Dijkstra. A continued fraction expansion for a generalization of Dawson's integral . Math. Comp. 31 (1977) 503-510. MR 0460956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. J. Zajta and W. Pandikow. Conversion of continued fractions into power series . Math. Comp. 29 (1975) 566-572. MR 0412655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1